# SDR USAA920081803

- Difficulty date: September 19, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3267723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-18 CHECK - NR 6131686, CRACKED FLOOR WEB, BS 980, RBL 43.  REPLACED FLOOR WEB, BS 980, RBL 43 IAW SRM 51-40-02AND DWG 65C32677.  (K)
